Perturbations in Epidemiological Models

When zombies attack, we can survive!

  • Robert F. Allen University of Wisconsin-La Crosse
  • Cassandra Jens University of Wisconsin-La Crosse
  • Theodore J. Wendt Carroll College
Keywords: epidemiology, dynamical systems, zombies

Abstract

In this paper, we investigate the existence of stability-changing bifurcations in epidemiological models used to study the spread of zombiism through a human population. These bifurcations show that although linear instability of disease-free equilibria may exist in a model, perturbations of model parameters may result in stability. Thus, we show that humans can survive a zombie outbreak.

Published
2014-01-01
How to Cite
Allen, Robert F., Cassandra Jens, and Theodore J. Wendt. 2014. “Perturbations in Epidemiological Models”. Letters in Biomathematics 1 (2), 173-80. https://doi.org/10.1080/23737867.2014.11414478.
Section
Research